# SDR YENA2024011600052

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHME NT AREA INTERNAL AREA, FROM UPPER TENSION BOLT LH SIDE, CRACK DIRECTION IS 2 OCLOCK, CRACK LENGTH IS 0.110 INCH, IN COCKPIT (1 EA) / REF AEROMAN WO 2023 361/1 NR 2023-708959, PERFORMED REPAIR TO CRACK ON. NOSE FWD FUSELAGE WINDSHIELD FRAME CENTER POST LOWER ATTACHMENT PER AEROMAN EA# 52-0453-23 REV 0 PART 1-2 AND AIRBUS RDAF 81318881/003/#A. COMPLETED BY M. SHUL 8632015 CHECKED BY H. AGUIERA 8615199.
